# SDR USAA2012051400009

- Difficulty date: April 24, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53231329000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING AT FR28 & BETWEEN S36R TO S37R.  REPLACED FITTING AT FR28 & BETWEEN S36R TO S37R IAW EA 500680.
